Advertisement

International Journal of Clinical Pharmacy

, Volume 34, Issue 5, pp 689–689 | Cite as

Erratum to: A venlafaxine and mirtazapine-induced serotonin syndrome confirmed by de- and re-challenge

  • Liesbeth DecoutereEmail author
  • Sabrina De Winter
  • Liesbeth Vander Weyden
  • Isabel Spriet
  • Maarten Schrooten
  • Jos Tournoy
  • Katleen Fagard
Erratum
  • 517 Downloads

Erratum to: Int J Clin Pharm DOI 10.1007/s11096-012-9666-7

Unfortunately, one of the co-author’s (Maarten Schrooten) affiliation has been incorrectly published in the original publication of the article.

The correct affiliation is mentioned here.

Copyright information

© Springer Science+Business Media B.V. 2012

Authors and Affiliations

  • Liesbeth Decoutere
    • 1
    Email author
  • Sabrina De Winter
    • 1
  • Liesbeth Vander Weyden
    • 2
  • Isabel Spriet
    • 1
  • Maarten Schrooten
    • 3
  • Jos Tournoy
    • 2
  • Katleen Fagard
    • 2
  1. 1.Pharmacy DepartmentUniversity Hospitals LeuvenLeuvenBelgium
  2. 2.Department of Gerontology and GeriatricsUniversity Hospitals LeuvenLeuvenBelgium
  3. 3.Department of NeurologyUniversity Hospitals LeuvenLeuvenBelgium

Personalised recommendations